MathSciNet Relay Station
MathSciNet bibliographic data
MR2270034 65R20
Kajani, M. Tavassoli; Ghasemi, M.; Babolian, E. Numerical solution of linear integro-differential equation by using sine-cosine wavelets. Appl. Math. Comput. 180 (2006), no. 2, 569–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement